# SDR LR7A0050

- Difficulty date: May 1, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 42,236 hours, 28,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 342590R
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-1 CHECK PER JOB CARD HA1201, FOUND FS 792 RT LOWER RAMP SUPPORT TEE FITTING CRACKED.  REPLACED FITTING IAW SRM SMP 583-53-10-00 D&C 10.
